# SDR 96ZZZX5413

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N414JK
- Make and model: Cessna 414A
- Aircraft serial: 414A0626
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Nitrogen Line
- Part number: 51001116
- Condition: Ruptured
- Location: Blow Down Bottle
- Part time: 4,900 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE NITROGEN LINE FROM THE EMERGENCY GEAR BLOW DOWN BOTTLE WHERE IT WAS IN CONTACT WITH BLACK HEAT DUCT.  THERE WAS NO CORROSION FOUND ON THE LINE EXCEPT WHERE IT MADE CONTACT WITH THE HEAT DUCT.  WHEN THE EMERGENCY GEAR DOWN BOTTLE ACTIVATED, THIS NITROGEN LINE RUPTURED AT THE CORRODED AREA. THIS WAS ON A 1981 CESSNA 414A WITH TOTAL TIME OF 4900 HRS.
